Rate of convergence of Stancu beta operators for functions of bounded variation

Authors

  • Ulrich Abel University of Applied Sciences, Friedberg, Germany
  • Vijay Gupta Netaji Subhas Institute of Technolog, India

DOI:

https://doi.org/10.33993/jnaat331-753

Keywords:

approximation by positive operators, rate of convergence, degree of approximation, functions of bounded variation, total variation
Abstract views: 215

Abstract

In this paper we study beta operators of second kind recently introduced by Prof. D. D. Stancu. We obtain an estimate on the rate of convergence for functions of bounded variation by means of the decomposition technique.

Downloads

Download data is not yet available.

References

Abel, U., Asymptotic approximation with Stancu Beta operators, Rev. Anal. Numér. Théor. Approx., 27, no. 1, pp. 5-13, 1998, http://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no1-art2

Doetsch, G., Handbuch der Laplace-Transformation, vol. II, Birkhäuser, Basel and Stuttgart, 1972. DOI: https://doi.org/10.1007/978-3-0348-5956-1

Khan, M. K., Approximation at discontinuity, Suppl. Rend. Circ. Mat. Palermo, II. Ser., 68, no. 1, pp. 539-553, 2002.

Stancu, D. D., On the beta approximating operators of second kind, Rev. Anal. Numér. Théor. Approx., 2, no. 4, pp. 231-239, 1995, http://ictp.acad.ro/jnaat/journal/article/view/1995-vol24-nos1-2-art26

Downloads

Published

2004-02-01

How to Cite

Abel, U., & Gupta, V. (2004). Rate of convergence of Stancu beta operators for functions of bounded variation. Rev. Anal. Numér. Théor. Approx., 33(1), 3–9. https://doi.org/10.33993/jnaat331-753

Issue

Section

Articles